# SDR HALA2021111800208

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,613 hours, 4,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 LWR FUSELAGE HAS CORROSION AROUND APU INLET (LT). CORRECTIVE ACTION: REMOVED CORROSION AND CHECKED LIMITS REF. A330 SRM 53 -51-11. NEGLIGIBLE DAMAGE TREATED AND RESTORED PROTECTIVE FINISH. (2020585)
